Hormonal imbalance

by Amy
(Nc)

Thank you again for all of your help. I have increased my Natpro dose to around 240 mg broken into 3 applications a day. I have been doing this for about 12 days now. I have decided to try the straight through use for 2-3 months. I have had some symptom relief on some days, but now as it is time for my period I am spotting, having breast tenderness, anxiety, depression, and crying. Is this normal as I still have estrogen dominance? As the estrogen becomes less dominant and the progesterone becomes more dominant will I see a decrease in these symptoms? Also I stopped taking the evening primrose oil pills as with more research I found they have estrogen properties. I have to be honest I am really confused which supplements I need to take to help my body heal faster and to help the progesterone be more effective. Do I need amino acids? Do I need tryptophan? I have noticed your energy boost formula and calming formula, should I take one of these? I just need to ease the anxiety as my anxiety has manifested into constant worry about my health and constantly having irrational fears that I have cancer, this turns into depression and crying all the time. I feel crazy and probably sound crazy but I just need some help. I am hoping this is not something I will have to deal with the rest of my life as the last year since going off of birth control has been miserable. Thank you for all of the help and for letting me vent. It really is great to communicate with someone who is knowledgable about this stuff and who has experienced it.

Comments for Hormonal imbalance

Click here to add your own comments

Oct 06, 2012
Hormonal imbalance
by: Wray

Hi Amy No you're not crazy, and you won't have to suffer for the rest of your life. It can be corrected naturally, without recourse to drugs. If you care to read our page on Aggression, I give two examples of crazy women, one who lived before the discovery of progesterone and one who was helped by it. I'm pleased you're opting for the daily use, it ensures progesterone becomes the dominant hormone. But please increase the amount the few days prior to bleeding, this should help those symptoms. Then you can ease off once they've passed. The reason they occur is due to a relative increase in oestrogen during those few days. Progesterone peaks or should peak mid-luteal phase, but so does oestrogen. The best and most effective supplement to help progesterone is vitamin D. A lack of this reduces the benefits of progesterone, many women have found once they get their level high, persistent symptoms resolve, see here. Please have a test done. For more info on vitamin D levels, test kits etc see the Vitamin D Council, GrassrootsHealth and Birmingham Hospital. Blood levels should be 70-100ng/ml (175-250nmol/L) and not the 30ng/ml (75nmol/L) most labs and doctors regard as adequate. The minimum daily dose should be 5000iu's per day, although recent research indicates it should be 10,000iu's per day, see here. A lack of vitamin D also causes depression, see here, here, here, here, here. and here. The calming formula does work, as we have had good feedback from users. It's not on our website yet, but I can give you the name of a distributor who stocks it if you should wish to try it. But I suggest you look into vitamin D first, it could be this is all you need. And vent as much as you like! Take care Wray

Oct 07, 2012
Hormonal Imbalance
by: Anonymous

Thank you for the comments. I would like to have the info on the calming formula. But still curious which would be best for me the calming formula, the inflammation formula to help with insulin resistance, or the energy boost formula? I just need to know which amino acids would be best for someone that continues to have anxiety and irrational racing thoughts. I have read a lot of the posts and you mention supplements you take that are important, which of those would be good for me? Also I was wondering about flaxseed is eating it good or bad since it is a photo estrogen? Is it common to continue to have problems for a while even with higher doses of progesterone? I guess I cannot get a full grip on progesterone I know I need to make it dominant but if as I increase the dose of progesterone then estrogen also increases, isn't this a losing battle? Also I saw were some women are taking estrosense is this something I should consider? Sorry for all of the questions and for being a pest, I am just so ready to be over this and have my happy self back, if I even remember who that was. Thank you for the help.

Oct 08, 2012
Hormonal Imbalance Part 1
by: Wray

Hi Amy I can't think why I didn't give you our page on Anxiety, it gives a list of nutrients which help, plus an explanation. The calming formula has a higher level of the calming aminos than the other formulas. The energy boost is to help with Insulin Resistance. While the anti-inflammatory helps Inflammation. The contents of the calming complex are......
GABA 100mg
Glutamine 4000mg
Glycine 1000mg
Taurine 2000mg
Tyrosine 1000mg
Chromium picolinate 200mcg
Zinc 15mg
Choline 500mg
Folic acid 300mcg
Inositol 4000mg
Vitamin B3 (niacinamide) 300mg
Vitamin B6 (pyridoxine) 25mg
Vitamin D3 5000IU
Fumed silica 66mg

The other formulas are on the site, so you can compare them all. Estrosense is an excellent combo of nutrients. It contains some potent antioxidants, plus calcium D-glucarate and DIM, both of which help reduce oestrogen, or convert it into a less toxic form. Continued below.

Oct 08, 2012
Hormonal Imbalance
by: Wray

Hi Amy By using a large amount of progesterone it effectively suppresses both oestrogen and testosterone, it doesn't make more. In fact severe PMS is caused by high levels of testosterone. If bound to SHBG (sex hormone binding globulin) testosterone becomes inactive, progesterone raises levels of SHBG, see here, so preventing the rise of free testosterone. SHBG drops if sugars are eaten, even those found in all grains, legumes, dairy and sweet starchy fruits and vegetables. Fructose, sucrose and glucose, reduce SHBG by 80, 50 and 40% respectively, see here. Thereby allowing testosterone to rise. It's best to avoid all the foods and sugars mentioned. The amount of phytoestrogens you'd get in flaxseeds is high, but you don't normally eat a great quantity. The grains and legumes which are also high in them, are the foods to avoid, as these are eaten in large quantities. You're not a pest, and I know exactly how you feel too. I used to wonder if I'd ever laugh again. Take care Wray

Oct 10, 2012
More problems
by: Amy

Once again thank you for all if your help. I still have not started my period I just have very very minimal brown spotting. My period is now 6 days late and I am now experiencing a lot of pelvic pain that is directly in the uterus area. I am on approximately 280 mg of natpro a day without stopping. Is it normal to have your period so messed up and to have a lot of pelvic pain? I have a yearly gynocology appt next week and unsure if I should mention any if this stuff or not as doctors are usually so negative about this sort of thing but I don't want something serious to be going on. Thank you again

Oct 10, 2012
Forgot something
by: Amy

Not sure if this helps any but I left out some info. My last period was September 6-13 started progesterone cream on September 20 have been spotting since October 1 but no period just slight brown spitting very minimal. Also my periods have always been like brown blood for the first couple of days then turn heavier and I always had clots. This has been for as long as I can remember even while taking the pill for 12 years. Do you think this means anything?

Oct 13, 2012
More problems
by: Wray

Hi Amy I suggest you stop the progesterone and see if that causes you to bleed, it should do. Please monitor symptoms, as I don't want you to go backwards. If the bleeding does or does not occur, but symptoms do, please start back on it. I don't believe anything untoward is occurring. I don't know how long you've been using the progesterone, as you started this as a new page. But it can upset the cycle in the early days of using it. If you should get the pelvic pain again once you start the progesterone, please rub the cream all over that area. I've found it works more effectively if applied directly to the problem. You are right about the obgyn, they are very suspicious of this, and usually dismiss it. The brown blood and clots are a sign of old blood that has not come away during previous cycles. You could find if you stop the progesterone now, that you have a heavy period, with clots too. It's nothing to be alarmed about as it's just the uterus being 'cleaned' out, a good thing. All drug based Contraceptives have the potential to harm. The breakthrough bleeding which occurs is not a true 'period', such as occurs with progesterone. Have you had a chance to have a vitamin D test done? It's so important, remember a lack of vitamin D causes anxiety and depression. Let me know how you get on. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...